MathSciNet Relay Station
MathSciNet bibliographic data
MR2102887 60F10 (60K35 82C32 82D30)
Eichelsbacher, Peter; Löwe, Matthias Moderate deviations for the overlap parameter in the Hopfield model. Probab. Theory Related Fields 130 (2004), no. 4, 441–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement